# SDR HALA2012050900134

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 98,894 hours, 18,574 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND RT ENGINE NR 6 FAN BLADE HAS FOD DAMAGE, APPROXIMATELY TWELVE INCHES FROM BLADE ROOT (AREA F).  BLENDED DAMAGED AREA WITHIN LIMITS IAW AMM 72-31-02,    NO CRACKS NOTED ON EDDY CURRENT. OK FOR SERVICE.
